# SDR DLM88002195

- Difficulty date: November 8, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 35,736 hours, 30,585 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE ALTITUDE FL 330 PILOTS DETECTED SMOKE AND FUMES IN THE COCKPIT.  EMERGENCY DESCENT INITIATED INTO JAX.  CLEANED APU INLET.  PERFORMED DUCT BURNOUT.
